So this friday will be the end of 3 months of Claravis, 2 more to go.
So I was supposed to be on 80 mg this month and once I started back to college things got really bad. The stress from working out my schedule and such affected me a lot. I got the worst headaches and my face flushed very red at any moment. It was pretty embarrassing. I called my derm and they told me I would be lowered back to 60 mg when I go back in and to finish off my pills this month by taking 40 mg one day and 80 mg the next. Honestly for a good week I went down to 40 mg but I have been trying to do a 80 mg dose back in the rotation. My flushing has gotten better as I try to contain my stress. Little things trigger the redness.
My face- my cheeks get red pretty easily. Skin a little dry. A couple minor pimples but now everything looks clear. So nice to not have 5 inflamed pimples to worry about covering and such. Been able to resume more of a social life minus the flushing. Even went to a concert last night.
minor headaches now
best of luck to everyone!